ABBOTT VASCULAR INC. NC TREK NEO¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Back to Search Results |
| Model Number |
1400325-12 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported balloon rupture appears to be related to operational context.There was no leak noted during preparation, which suggests a product quality issue did not contribute to the reported difficulties.In this case, it is likely that the balloon interacted with the mildly tortuous and mildly calcified anatomy such that the balloon became damaged and subsequently ruptured during inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was performed to treat a mildly calcified and tortuous lesion in the proximal right coronary artery (prca).After a 3.25x12mm nc trek neo rx balloon dilatation catheter (bdc) was prepared and advanced to the lesion, the bdc was attempted to be inflated; however, during the first inflation the balloon was noted to rupture at 6atms.Therefore, the bdc was replaced with a 3.50x12mm nc trek neo bdc; however, after the bdc was prepared and advanced to the lesion, the balloon was noted to rupture at 6 atms during the first inflation.At this point, the bdc was removed and the vessel was pre-treated with a rotational atherectomy (rota) device to continue the procedure.There were no adverse patient effects nor clinical delay reported.No additional information was provided.